# SDR ASAA2018091926167

- Difficulty date: August 28, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 46,062 hours, 13,711 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Part number: 111A13213
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PRESSURE WEB LOWER CHORD I/B EDGE OF DRAIN IS CRACKED. GROUNDED - YES. REPAIRED RT PRESSURE WEB LOWER I/B EDGE OF DRAIN IAW EA 800 57 EA 20715 REV 00 DATED 17SEP18.
